# SDR CA130410005

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED RT WINDSHIELD SHATTERED DURING CLIMBOUT AT APPROXIMATELY 16000 FEET.  COMPLIED WITH QRH PROCEDURE AND NO FURTHER ACTION REQUIRED.
